# SDR AALA201602159005

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 47,018 hours, 26,580 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANT'S REPORTED HAVING A HEADACHE FROM A DIRTY MUSTY SOCK SMELL DURING CLIMB & DESCENT.  FOUND THE APU STARTER PAD LEAKING OIL, REPLACED THE PACKING & ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 49-42-51.
